SciELO - Scientific Electronic Library Online

 
vol.29 issue3GENERALIZED ULAM-HYERS STABILITIES OF QUARTIC DERIVATIONS ON BANACH ALGEBRASBIFURCATION OF THE ESSENTIAL DYNAMICS OF LORENZ MAPS ON THE REAL LINE AND THE BIFURCATION SCENARIO FOR LORENZ LIKE FLOWS: THE CONTRACTING CASE author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ELAL-OLIVERO, David. ALPHA-SKEW-NORMAL DISTRIBUTION . Proyecciones (Antofagasta) [online]. 2010, vol.29, n.3, pp.224-240. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000300006.

The main object of this paper is to introduce an alternative form of generate asymmetry in the normal distribution that allows to fit unimodal and bimodal data sets. Basic properties of this new distribution, such as stochastic representation, moments, maximum likelihood and the singularity of the Fisher information matrix are studied. The methodology developed is illustrated with a real application.

Keywords : Asymmetry; Bimodality; Skew-normal distribution; Stochastic representation; Maximum likelihood estimation; Singular information matrix.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License